A new generalization of fibonacci and lucas p-numbers

Yasin Yazlik, Cahit Köme, Vinay Madhusudanan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we define a new generalization of the Fibonacci and Lucas p-numbers. Further, we build up the tree diagrams for generalized Fibonacci and Lucas p-sequence and derive the recurrence relations of these sequences by using these diagrams. Also, we show that the generalized Fibonacci and Lucas p-sequences can be reduced into the various number sequences. Finally, we develop Binet formulas for the generalized Fibonacci and Lucas p-numbers and present the numerical and graphical results, which obtained by means of the Binet formulas, for specific values of a, b and p.

Original languageEnglish
Pages (from-to)657-669
Number of pages13
JournalJournal of Computational Analysis and Applications
Volume25
Issue number4
Publication statusPublished - 2018
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Computational Mathematics

Fingerprint Dive into the research topics of 'A new generalization of fibonacci and lucas p-numbers'. Together they form a unique fingerprint.

Cite this